# SDR MWEA95155

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Rod End
- Condition: Binding
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOT REPORTS AGAIN AT 23,000 FT, CABIN ALTITUDE CLIMBING.  O2 MASKS DEPLOYED.  PERFORMED EMERGENCY DESCENT INTO GRR.  FERRIED BACK TO MKE.  TROUBLESHOT SYSTEM.  PERFORMED TWO TEST FLIGHTS.  FOUND OUTFLOW CONTROL ROD NOT CLOSING VALVE IN FLIGHT BUT WORKING PROPERLY ON GROUND TESTS.  CONTROL ROD END TOO TIGHT AT AFT END.  LOOSENED ROD END BOLT.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
